Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Cited work: Bull. Amer. Math. Soc., Volume 28, Number 3 (1922), 105--108
Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: L. Schlesinger and A. Plessner
Title: Lebesguesche Integrale und Fouriersche Reihen
Additional book information: Berlin and Leipzig, Walter de Gruyter Company, 1926. viii+229 pp.

Review Information:

Reviewer: H. J. Ettlinger
Journal: Bull. Amer. Math. Soc. 33 (1927), 110-113
DOI: https://doi.org/10.1090/S0002-9904-1927-04327-0